Alert archive / Georgia / Special Weather Statements in 2016

Special Weather Statement, NWS Atlanta, GA

June 14, 2016Meriwether County, Georgia

NWS Atlanta, GA issued this special weather statement at Jun 14, 2016, 1:49 PM EDT for Meriwether County, Georgia. It was in force for 26 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jun 14, 2016, 1:49 PM EDT (17:49 UTC)
Expired
Jun 14, 2016, 2:15 PM EDT
In force
26 min
Issued by
NWS Atlanta, GA

County Meriwether County, GA

The radar

The Atlanta radar (KFFC), 36 km from the middle of the area, began a volume at 17:48 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Peachtre/Fal Fld, GA (KFFC), launched 12:00Z, 5.8 hours before the alert went out and 37 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Peachtre/Fal Fld, GA at 12:00Z on 2016-06-14Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 793 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Peachtre/Fal Fld, GA at 12:00Z on 2016-06-14The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -4 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
793 J/kg
Mixed-layer CIN
-95 J/kg
Mixed-layer LCL
1416 m above ground
0-6 km bulk shear
17 kt
0-1 km storm-relative helicity
-4 m²/s²
0-3 km storm-relative helicity
0 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.5

Open this sounding in Storm Lab

The text

As transmitted.

238 
WWUS82 KFFC 141749
SPSFFC

SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
149 PM EDT TUE JUN 14 2016
 
GAZ067-068-141815-
PIKE GA-MERIWETHER GA-
149 PM EDT TUE JUN 14 2016

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN PIKE AND EASTERN
MERIWETHER COUNTIES UNTIL 215 PM EDT...

AT 148 PM EDT...A STRONG THUNDERSTORM WAS NEAR GAY...OR 10 MILES EAST
OF GREENVILLE...MOVING EAST AT 15 MPH.

  HAZARD...40 TO 50 MPH WIND...PEA SIZED HAIL AND FREQUENT CLOUD TO 
           GROUND LIGHTNING. 

  IMPACT...PEOPLE OUTDOORS SHOULD SEEK SHELTER IMMEDIATELY. EXPECT 
           MINOR DAMAGE TO TREE LIMBS AND BLOWING AROUND OF 
           LIGHT...UNSECURED OBJECTS. ELECTRICAL APPLIANCES SHOULD 
           NOT BE USED UNLESS IN AN EMERGENCY. 

SOME LOCATIONS IN THE PATH OF THIS STORM INCLUDE
WOODBURY...MOLENA...GAY...IMLAC AND HILLTOP. 

LAT...LON 3296 8460 3308 8467 3316 8448 3303 8439
TIME...MOT...LOC 1748Z 247DEG 15KT 3306 8453 

$$

16

What forecasters said that day

The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Atlanta, GA wrote its last area forecast discussion before this special weather statement went out at Jun 14, 1:27 PM EDT, 22 minutes earlier.

Area forecast discussion, Jun 14, 1:27 PM EDT, 22 minutes before
Area Forecast Discussion
National Weather Service Peachtree City GA
127 PM EDT TUE JUN 14 2016

.PREV DISCUSSION... /issued 434 AM EDT TUE JUN 14 2016/

SHORT TERM /Today through Wednesday/...
The latest mid and upper level analysis still shows ridge axis over
the area which has largely suppressed activity the last few days
and allowed temps to approach record values. It looks though that
we will be entering a period of transition as aforementioned ridge
shifts east and is replaced by more of a weakness than any well
defined shortwave.

The departure of the ridge and an increase in low level moisture
should allow for more robust convection today as far as areal
coverage is concerned. CAPE values look to increase to around 2000
to 2500 J/KG today although it may be late awaiting the departure
of the ridge. Limiting factor will be the mid level lapse rates
which will struggle once again today as 500mb temps hover right
around -6C. This may limit the overall strength of the storms but
still expect an isolated storm to go severe and coverage should
not be affected and will go likely for most areas.

A more well defined shortwave will move through Tue night and Wed
with continued increased moisture values as evidenced by
precipitable water values in excess of 2 inches. Because of this
and the timing of the shortwaves...this activity looks to be
decidedly non diurnal in nature. Will therefore keep some pops
into the overnight period Tue night but still carry the highest
pops through Wed afternoon. Again expect lack of strong lapse
rates combined with limited heating due to debris clouds to limit
overall severe threat.

Deese

LONG TERM /Wednesday Night through Monday/...
The extended forecast starts off with the upper level longwave trough
and associated wave sitting right over GA. This trough sets up
moist southerly flow keeping abundant low level moisture across
the area through Thu night/Fri morning. This will keep shower and
thunderstorm chances up through the end of the work week.
Instabilities through the week are very diurnal in nature and
stay fairly moderate so not expecting any major severe
outbreaks...but could see an isolated severe to strong storm or
two each day through Friday. By Friday night/Saturday...the ECMWF
stays fairly consistent in showing the longwave trough digging
along the east coast...helping to usher in drier air from the
Eastern Great Lake States. The GFS shows the same longwave trough
doing the same thing but it wants to develop and upper level low
over the central great lake states that gets pulled southward
Friday. This low becomes centered over the Carolinas Sat...then
moves into into GA Sun. These are two very different outcomes so
for now am leaning towards the ECMWF because it has been more
consistent. Will need to watch further model updates to try and
get a better handle on this situation before making any changes
in the forecast.

01

&&

.AVIATION...
18Z Update...
Convection will continue to increase through the afternoon with
most sites seeing thunder at some point in the afternoon.
Convection will diminish tonight but not completely. There could
be isolated shra/tsra throughout the night...mainly focused across
extreme north GA. Expect widespread convection to develop by
Wednesday afternoon. Winds will remain southwest to west through
the forecast with cigs remaining vfr.

//ATL Confidence...18Z Update...
Medium on timing of convection.
High on remaining elements.

17

&&

.PRELIMINARY POINT TEMPS/POPS...
Athens          96  73  92  73 /  60  50  60  60
Atlanta         93  75  89  74 /  60  50  60  60
Blairsville     88  67  85  69 /  60  50  70  70
Cartersville    93  71  89  72 /  60  50  70  70
Columbus        93  75  90  74 /  60  50  60  60
Gainesville     93  73  87  73 /  60  50  70  70
Macon           96  74  91  73 /  60  50  60  60
Rome            93  72  90  73 /  60  60  70  70
Peachtree City  93  72  88  73 /  60  50  60  60
Vidalia         96  76  92  75 /  50  40  60  60

&&

.FFC WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

SHORT TERM...17
LONG TERM....31
AVIATION...17
Hazardous weather outlook, Jun 14, 5:03 AM EDT, 8 hours 46 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
503 AM EDT TUE JUN 14 2016

GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086-
089>098-102>113-150915-
BALDWIN-BANKS-BARROW-BARTOW-BIBB-BLECKLEY-BUTTS-CARROLL-CATOOSA-
CHATTAHOOCHEE-CHATTOOGA-CHEROKEE-CLARKE-CLAYTON-COBB-COWETA-
CRAWFORD-CRISP-DADE-DAWSON-DEKALB-DODGE-DOOLY-DOUGLAS-EMANUEL-
FANNIN-FAYETTE-FLOYD-FORSYTH-GILMER-GLASCOCK-GORDON-GREENE-
GWINNETT-HALL-HANCOCK-HARALSON-HARRIS-HEARD-HENRY-HOUSTON-JACKSON-
JASPER-JEFFERSON-JOHNSON-JONES-LAMAR-LAURENS-LUMPKIN-MACON-
MADISON-MARION-MERIWETHER-MONROE-MONTGOMERY-MORGAN-MURRAY-
MUSCOGEE-NEWTON-NORTH FULTON-OCONEE-OGLETHORPE-PAULDING-PEACH-
PICKENS-PIKE-POLK-PULASKI-PUTNAM-ROCKDALE-SCHLEY-SOUTH FULTON-
SPALDING-STEWART-SUMTER-TALBOT-TALIAFERRO-TAYLOR-TELFAIR-TOOMBS-
TOWNS-TREUTLEN-TROUP-TWIGGS-UNION-UPSON-WALKER-WALTON-WARREN-
WASHINGTON-WEBSTER-WHEELER-WHITE-WHITFIELD-WILCOX-WILKES-
WILKINSON-
503 AM EDT TUE JUN 14 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH AND CENTRAL GEORGIA.

.DAY ONE...TODAY AND TONIGHT...
ISOLATED STRONG TO SEVERE STORMS ARE POSSIBLE THIS AFTERNOON AND
EVENING ACROSS NORTH AND CENTRAL GEORGIA.

.WEATHER HAZARDS EXPECTED...
ANY THUNDERSTORMS THAT DEVELOP WILL HAVE THE POTENTIAL TO PRODUCE
STRONG GUSTY WINDS...FREQUENT LIGHTNING...AND LOCALLY HEAVY
RAINFALL. THE BEST TIME FOR STORMS TO DEVELOP WILL BE BETWEEN 2PM
AND 10PM.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY...
ISOLATED TO SCATTERED AFTERNOON AND EVENING THUNDERSTORMS CAN BE EXPECTED
THROUGH SATURDAY.

.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION IS NOT REQUESTED BUT SPOTTERS ARE ENCOURAGED
TO SUBMIT REPORTS OF SEVERE WEATHER THROUGH THE WEB BY GOING TO
WEATHER.GOV/ATLANTA.

In the hours before

Special weather statement, Jun 14, 1:12 PM EDT, 37 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
112 PM EDT TUE JUN 14 2016

GAZ081-141745-
CRAWFORD GA-
112 PM EDT TUE JUN 14 2016

...SIGNIFICANT WEATHER ADVISORY FOR CRAWFORD COUNTY UNTIL 145 PM
EDT...

AT 112 PM EDT...A STRONG THUNDERSTORM WAS NEAR REYNOLDS...OR 8 MILES
SOUTH OF ROBERTA...MOVING NORTHEAST AT 20 MPH.

  HAZARD...UP TO 40 MPH WIND...FREQUENT CLOUD TO GROUND LIGHTNING
           AND HEAVY RAIN.

  IMPACT...PEOPLE OUTDOORS SHOULD SEEK SHELTER IMMEDIATELY. EXPECT
           MINOR DAMAGE TO TREE LIMBS AND BLOWING AROUND OF
           LIGHT...UNSECURED OBJECTS. ELECTRICAL APPLIANCES SHOULD
           NOT BE USED UNLESS IN AN EMERGENCY. LOCALIZED FLOODING IN
           LOW LYING AND POOR DRAINAGE AREAS IS ALSO LIKELY.
           MOTORISTS SHOULD SLOW DOWN AND BE PREPARED FOR POSSIBLE
           LOSS OF CONTROL DUE TO HYDROPLANING.  WHEN WATER COVERS
           THE ROAD...REMEMBER TO TURN AROUND DON'T DROWN.

SOME LOCATIONS IN THE PATH OF THIS STORM INCLUDE
ROBERTA...HORNS...SANDY POINT AND KNOXVILLE.

LAT...LON 3257 8405 3258 8407 3259 8406 3260 8407
      3263 8407 3263 8406 3264 8408 3265 8408
      3267 8411 3284 8400 3266 8383 3258 8404
TIME...MOT...LOC 1712Z 229DEG 17KT 3260 8407
Special weather statement, Jun 14, 1:14 PM EDT, 35 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
114 PM EDT TUE JUN 14 2016

GAZ001-002-141745-
DADE GA-WALKER GA-
114 PM EDT TUE JUN 14 2016

...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN DADE AND NORTHERN
WALKER COUNTIES UNTIL 145 PM EDT...

AT 114 PM EDT...A STRONG THUNDERSTORM WAS NEAR LOOKOUT MOUNTAIN...OR
NEAR TRENTON...MOVING NORTHEAST AT 10 MPH.

  HAZARD...UP TO 40 MPH WIND...FREQUENT CLOUD TO GROUND LIGHTNING
           AND HEAVY RAIN.

  IMPACT...PEOPLE OUTDOORS SHOULD SEEK SHELTER IMMEDIATELY. EXPECT
           MINOR DAMAGE TO TREE LIMBS AND BLOWING AROUND OF
           LIGHT...UNSECURED OBJECTS. ELECTRICAL APPLIANCES SHOULD
           NOT BE USED UNLESS IN AN EMERGENCY. LOCALIZED FLOODING IN
           LOW LYING AND POOR DRAINAGE AREAS IS ALSO LIKELY.
           MOTORISTS SHOULD SLOW DOWN AND BE PREPARED FOR POSSIBLE
           LOSS OF CONTROL DUE TO HYDROPLANING.  WHEN WATER COVERS
           THE ROAD...REMEMBER TO TURN AROUND DON'T DROWN.

SOME LOCATIONS IN THE PATH OF THIS STORM INCLUDE FORT
OGLETHORPE...LOOKOUT MOUNTAIN...CHATTANOOGA VALLEY...MORGANVILLE...
WILDWOOD...HOOKER AND FAIRVIEW.

LAT...LON 3498 8527 3493 8527 3486 8541 3489 8546
      3498 8545
TIME...MOT...LOC 1714Z 212DEG 9KT 3491 8540
Special weather statement, Jun 14, 1:27 PM EDT, 22 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
127 PM EDT TUE JUN 14 2016

GAZ054-056-068-141800-
SPALDING GA-PIKE GA-FAYETTE GA-
127 PM EDT TUE JUN 14 2016

...SIGNIFICANT WEATHER ADVISORY FOR WESTERN SPALDING...NORTHWESTERN
PIKE AND SOUTHEASTERN FAYETTE COUNTIES UNTIL 200 PM EDT...

AT 126 PM EDT...A STRONG THUNDERSTORM WAS NEAR HARALSON...OR 11 MILES
NORTHWEST OF ZEBULON...MOVING EAST AT 10 MPH.

  HAZARD...40 TO 50 MPH WIND...FREQUENT CLOUD TO GROUND LIGHTNING
           AND HEAVY RAIN.

  IMPACT...PEOPLE OUTDOORS SHOULD SEEK SHELTER IMMEDIATELY. EXPECT
           MINOR DAMAGE TO TREE LIMBS AND BLOWING AROUND OF
           LIGHT...UNSECURED OBJECTS. ELECTRICAL APPLIANCES SHOULD
           NOT BE USED UNLESS IN AN EMERGENCY. LOCALIZED FLOODING IN
           LOW LYING AND POOR DRAINAGE AREAS IS ALSO LIKELY.
           MOTORISTS SHOULD SLOW DOWN AND BE PREPARED FOR POSSIBLE
           LOSS OF CONTROL DUE TO HYDROPLANING. WHEN WATER COVERS
           THE ROAD...REMEMBER TO TURN AROUND DON'T DROWN.

SOME LOCATIONS IN THE PATH OF THIS STORM INCLUDE
BROOKS...ZETELLA...HOLLONVILLE...VAUGHN AND LAKE HORTON.

LAT...LON 3320 8449 3322 8450 3324 8450 3335 8440
      3322 8432 3315 8450 3316 8451
TIME...MOT...LOC 1726Z 249DEG 9KT 3320 8450
Special weather statement, Jun 14, 1:33 PM EDT, 16 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
133 PM EDT TUE JUN 14 2016

GAZ002-141800-
WALKER GA-
133 PM EDT TUE JUN 14 2016

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN WALKER COUNTY UNTIL
200 PM EDT...

AT 133 PM EDT...A STRONG THUNDERSTORM WAS 9 MILES SOUTHWEST OF
LAFAYETTE. THIS STORM WAS NEARLY STATIONARY.

  HAZARD...UP TO 40 MPH WIND...FREQUENT CLOUD TO GROUND LIGHTNING
           AND HEAVY RAIN.

  IMPACT...PEOPLE OUTDOORS SHOULD SEEK SHELTER IMMEDIATELY. EXPECT
           MINOR DAMAGE TO TREE LIMBS AND BLOWING AROUND OF
           LIGHT...UNSECURED OBJECTS. ELECTRICAL APPLIANCES SHOULD
           NOT BE USED UNLESS IN AN EMERGENCY. LOCALIZED FLOODING IN
           LOW LYING AND POOR DRAINAGE AREAS IS ALSO LIKELY.
           MOTORISTS SHOULD SLOW DOWN AND BE PREPARED FOR POSSIBLE
           LOSS OF CONTROL DUE TO HYDROPLANING.  WHEN WATER COVERS
           THE ROAD...REMEMBER TO TURN AROUND DON'T DROWN.

THIS STORM WILL REMAIN OVER MAINLY RURAL AREAS OF SOUTHWESTERN WALKER
COUNTY.

LAT...LON 3461 8537 3461 8546 3476 8545 3477 8529
TIME...MOT...LOC 1733Z 178DEG 2KT 3465 8542
Special weather statement, Jun 14, 1:34 PM EDT, 15 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
134 PM EDT TUE JUN 14 2016

GAZ021-032-033-141800-
COBB GA-NORTH FULTON GA-CHEROKEE GA-
134 PM EDT TUE JUN 14 2016

...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN COBB...NORTH FULTON
AND SOUTHERN CHEROKEE COUNTIES UNTIL 200 PM EDT...

AT 134 PM EDT...A LINE OF STRONG THUNDERSTORMS WAS ALONG A LINE
EXTENDING FROM SANDY SPRINGS TO NEAR ROSWELL TO MARIETTA...AND MOVING
NORTHEAST AT 5 MPH.

  HAZARD...40 TO 50 MPH WIND AND HEAVY RAIN.

  IMPACT...PEOPLE OUTDOORS SHOULD SEEK SHELTER IMMEDIATELY. EXPECT
           MINOR DAMAGE TO TREE LIMBS AND BLOWING AROUND OF
           LIGHT...UNSECURED OBJECTS. LOCALIZED FLOODING IN LOW
           LYING AREAS AND POOR DRAINAGE AREAS IS ALSO LIKELY.
           MOTORISTS SHOULD SLOW DOWN AND BE PREPARED FOR POSSIBLE
           LOSS OF CONTROL DUE TO HYDROPLANING. WHEN WATER COVERS
           THE ROAD...REMEMBER TO TURN AROUND DON'T DROWN.

SOME LOCATIONS IN THE PATH OF THESE STORMS INCLUDE MARIETTA...SANDY
SPRINGS...ROSWELL...ALPHARETTA...WOODSTOCK...FAIR OAKS... WHITE
WATER PARK...MOUNT BETHEL...KENNESAW STATE UNIVERSITY...SWEAT
MOUNTAIN AND SANDY PLAINS.

LAT...LON 3406 8459 3414 8440 3398 8427 3396 8431
      3397 8432 3397 8435 3394 8435 3391 8440
      3396 8448 3392 8459
TIME...MOT...LOC 1734Z 204DEG 6KT 3394 8440 3403 8445 3396 8455
Special weather statement, Jun 14, 1:49 PM EDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
149 PM EDT TUE JUN 14 2016

GAZ067-068-141815-
PIKE GA-MERIWETHER GA-
149 PM EDT TUE JUN 14 2016

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN PIKE AND EASTERN
MERIWETHER COUNTIES UNTIL 215 PM EDT...

AT 148 PM EDT...A STRONG THUNDERSTORM WAS NEAR GAY...OR 10 MILES EAST
OF GREENVILLE...MOVING EAST AT 15 MPH.

  HAZARD...40 TO 50 MPH WIND...PEA SIZED HAIL AND FREQUENT CLOUD TO
           GROUND LIGHTNING.

  IMPACT...PEOPLE OUTDOORS SHOULD SEEK SHELTER IMMEDIATELY. EXPECT
           MINOR DAMAGE TO TREE LIMBS AND BLOWING AROUND OF
           LIGHT...UNSECURED OBJECTS. ELECTRICAL APPLIANCES SHOULD
           NOT BE USED UNLESS IN AN EMERGENCY.

SOME LOCATIONS IN THE PATH OF THIS STORM INCLUDE
WOODBURY...MOLENA...GAY...IMLAC AND HILLTOP.

LAT...LON 3296 8460 3308 8467 3316 8448 3303 8439
TIME...MOT...LOC 1748Z 247DEG 15KT 3306 8453

16

The office that day

Everything else NWS Atlanta, GA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 13, 10:15 PM EDTSpecial Weather StatementFFCWhitfield30 min
Jun 13, 10:25 PM EDTSpecial Weather StatementFFCSumter35 min
Jun 13, 10:41 PM EDTSpecial Weather StatementFFCCatoosa34 min
Jun 14, 12:13 PM EDTSpecial Weather StatementFFCTaylor32 min
Jun 14, 12:20 PM EDTSpecial Weather StatementFFCOglethorpe25 min
Jun 14, 12:45 PM EDTSpecial Weather StatementFFCGwinnett30 min
Jun 14, 12:52 PM EDTSpecial Weather StatementFFCTaylor23 min
Jun 14, 1:08 PM EDTSpecial Weather StatementFFCPike37 min
Jun 14, 1:12 PM EDTSpecial Weather StatementFFCCrawford33 min
Jun 14, 1:14 PM EDTSpecial Weather StatementFFCDade31 min
Jun 14, 1:27 PM EDTSpecial Weather StatementFFCSpalding33 min
Jun 14, 1:33 PM EDTSpecial Weather StatementFFCWalker27 min
Jun 14, 1:34 PM EDTSpecial Weather StatementFFCCobb26 min
Jun 14, 1:53 PM EDTSpecial Weather StatementFFCMonroe37 min
Jun 14, 1:55 PM EDTSpecial Weather StatementFFCGlascock35 min
Jun 14, 1:59 PM EDTSpecial Weather StatementFFCCobb46 min
Jun 14, 2:03 PM EDTSpecial Weather StatementFFCFayette27 min
Jun 14, 2:09 PM EDTSpecial Weather StatementFFCWhitfield36 min
Jun 14, 2:10 PM EDTSevere Thunderstorm WarningFFCJasper, Jones, Monroe37 min
Jun 14, 2:17 PM EDTSpecial Weather StatementFFCDade28 min
Jun 14, 2:27 PM EDTSpecial Weather StatementFFCClayton33 min
Jun 14, 2:29 PM EDTSpecial Weather StatementFFCHenry31 min
Jun 14, 2:34 PM EDTSpecial Weather StatementFFCFulton26 min
Jun 14, 2:35 PM EDTSevere Thunderstorm WarningFFCButts, Henry, Newton40 min
Jun 14, 2:45 PM EDTSpecial Weather StatementFFCClarke30 min
Jun 14, 2:51 PM EDTSpecial Weather StatementFFCClayton24 min
Jun 14, 2:57 PM EDTSevere Thunderstorm WarningFFCClayton, DeKalb, Fulton32 min
Jun 14, 3:00 PM EDTSevere Thunderstorm WarningFFCNewton45 min
Jun 14, 3:13 PM EDTSpecial Weather StatementFFCRockdale32 min
Jun 14, 3:17 PM EDTSpecial Weather StatementFFCMadison28 min
Jun 14, 3:22 PM EDTSpecial Weather StatementFFCGordon23 min
Jun 14, 3:24 PM EDTSpecial Weather StatementFFCClarke, Oconee36 min
Jun 14, 3:31 PM EDTSpecial Weather StatementFFCFulton29 min
Jun 14, 3:37 PM EDTSpecial Weather StatementFFCMorgan38 min
Jun 14, 4:17 PM EDTSpecial Weather StatementFFCGordon28 min
Jun 14, 4:20 PM EDTSpecial Weather StatementFFCOglethorpe25 min
Jun 14, 4:24 PM EDTSpecial Weather StatementFFCMurray36 min
Jun 14, 4:51 PM EDTSpecial Weather StatementFFCGilmer24 min
Jun 14, 4:57 PM EDTSpecial Weather StatementFFCWhite33 min
Jun 14, 5:00 PM EDTSevere Thunderstorm WarningFFCWhite34 min
Jun 14, 5:04 PM EDTSpecial Weather StatementFFCTaliaferro, Wilkes26 min
Jun 14, 5:07 PM EDTSevere Thunderstorm WarningFFCBartow19 min
Jun 14, 5:15 PM EDTSevere Thunderstorm WarningFFCWilkes30 min
Jun 14, 6:25 PM EDTSevere Thunderstorm WarningFFCEmanuel30 min

Nearby

Special Weather Statements in Georgia, 2016Every special weather statement in 2016

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.